"On complete caps in the projective geometries over�3." by Chris Jones and additional author(s)
 

On complete caps in the projective geometries over�3.

SMC Author

Christopher Jones

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

7-9-1999

Publication / Conference / Sponsorship

Journal of Geometry

Scholarly

yes

Peer Reviewed

1

DOI

10.1007/BF01220305

Volume

67

Issue

1--2

First Page

127

Last Page

144

Disciplines

Mathematics

Original Citation

Hill, Ray, Ivan Landjev, Chris Jones, Leo Storme, János Barát. (2000). On complete caps in the projective geometries over�3. Journal of Geometry, 67(1-2), 127-144. doi:10.1007/BF01220305

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Abstract Views: 7
  • Captures
    • Readers: 1
see details

Share

COinS